Translator Disclaimer
December 2006 Bounds for covering numbers
Andreas Liu
J. Symbolic Logic 71(4): 1303-1310 (December 2006). DOI: 10.2178/jsl/1164060456

Abstract

Let λ be a singular cardinal of uncountable cofinality ν. Under various assumptions about the sizes of covering families for cardinals below λ, we prove upper bounds for the covering number cov(λ,λ,ν⁺,2). This covering number is closely related to the cofinality of the partial order ([λ]ν,⊆).

Citation

Download Citation

Andreas Liu. "Bounds for covering numbers." J. Symbolic Logic 71 (4) 1303 - 1310, December 2006. https://doi.org/10.2178/jsl/1164060456

Information

Published: December 2006
First available in Project Euclid: 20 November 2006

MathSciNet: MR2275860
zbMATH: 1109.03044
Digital Object Identifier: 10.2178/jsl/1164060456

Rights: Copyright © 2006 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • December 2006
Back to Top